# SDR CA970624015

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004953
- Condition: Intermittent
- Location: Flap Slat
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE FLAP DISAGREE MESSAGE ON APPROACH. FLAPS LOCKED AT 1 DEGREE. CHANGED FLAP SLAT ELECTRONIC UNIT.
